# SDR IPXA12M76057

- Difficulty date: October 16, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 52,891 hours, 10,676 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LT WING FIXED L/E COMPT FORMER CRACKED NEAR STA XOS1025.5.     REMOVED FABRICATED AND INSTALLED REPLACEMENT FORMER IN LT WING L/E IAW DWG ARB2920 AND SRM 51-31-01, 51-33-01.
